# SDR SWIA201335456

- Difficulty date: November 29, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 28,898 hours, 24,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLORED LENSES ON EXIT ROW LIGHT ARE MISSING.  FLT 6297 REPLACED MISSING LENS ON OVERHEAD PORTION OF EXIT LENS AT OVERWING EXIT.
